MathSciNet Relay Station
MathSciNet bibliographic data
MR952313 (89h:14013) 14F15 (14F05 32L20)
Arapura, Donu; Jaffe, David B. On Kodaira vanishing for singular varieties. Proc. Amer. Math. Soc. 105 (1989), no. 4, 911–916.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement